# SDR DL757090875

- Difficulty date: May 17, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 78,326 hours, 38,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1580-1600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AREA CRACKED INTERCOASTAIL UPPER ANGLE BETWEEN STA 1580-1600 BLO/ C/W AT SAA - SAT ON N/R 108393 JOB 82873280001.
